# SDR SWAA2022110154527

- Difficulty date: October 4, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ON KEEL BEAM BETWEEN BS727 TO BS727A AND STR 27L AT AFT CARGO COMPARTMENT 2022-517249 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N: B20189515 DUE DATE: 30-NOV-22.;[03] TOOL USED FOR-PRO-104 S/N: PRO-3384 DUE DATE: 27-JUN-23.;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 11112820025; DUE DATE: 01-FEB-23.;[05] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: FLUKE 87-5 ; S/N: 98740068; DUE DATE: 08-NOV-22; THERMOMETER P/N: FLUKE 566; S/N: 42530075WS; DUE DATE: 20-DEC-22.;[06] TOOL USED:THERMOMETER P/N: FLUKE 66;S/N:AE-27240;DUE DATE:13-APR-23.MULTIMETER P/N:FLUKE 87-5;S/N:98740068;DUE DATE:08-NOV-22.POWER PACK P/N:FMK00003223;S/N:PE 0412/63335;DUE DATE:26-JAN-23.;[07] PERMANENT REPAIR AND FASTENERS BILGE AREA ON KEEL BEAM LOCATED BETWEEN BS727 TO BS727A AND STR 27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-12-2R-1 REPAIR 1; FIGURE 202. SEE INDIVIDUAL SING OFFS BELLOW.;[08] TASK CARD COMPLETED
